# SDR HEEA065118

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611122
- Condition: Inoperative
- Location: Pitch Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PITCH CHANNEL INOPERATIVE.
